# SDR YV3R2021010500410

- Difficulty date: December 17, 2020
- Submitted: January 5, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N273S
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14283
- Aircraft time: 240 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: O-Ring
- Part number: A215156
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 240 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED MAIN ROTOR GEARBOX PINION OUTPUT COVER O-RING P/N: A215-156 WAS LEAKING.
